MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that there was a 35 volt (v) power supply failure.It is unknown if the device was in use at the time of the reported problem.No patient or user harm reported.This investigation is ongoing.
 
Additional Manufacturer Narrative
Reporting address postal: (b)(4) reporting institution phone #: (b)(4) reporter phone #: (b)(4).

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50670157
Report Number2518422-2026-115329
Device Sequence Number21372005
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown